Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what could be causing the problems with my thoat
Apr 16, 2006

I found out about my HIV 4 months ago when I had PCP infection, I was very ill and was intubated. I have inproved but lately I have been having problems with my throat and going to the ENT Doc, he prescibed Nexium for the next 3 months. I was taking the same drug when I was an inpatient but the Infectious diease Doc discontinued it. The 2 months out of the hospital I have feelings in my throat that caused my eyes to tear and it is hard to describe but the problem has gotten better since taking the nexium. Did the intubation or was it the PCP cause this problem. While I had PCP I could not keep any food down , vomited a lot and was wasting. cd4 is now over 200 and vl <50

Response from Dr. Holodniy

Hard to know what is causing that problem. It is hard to zero in on whether this is in your throat-trachea (breathing tube) as a result of the intubation or PCP pneumonia or in your esophagus as a result of too much stomach acid (hence nexium working) or because of something like thrush or another infection causing the symptoms.



Previous
worried with blood tests
Next
T-Cell count low but virtually unchanged in 15 years

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement